It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • breaking out at 11 weeks of Accutane?!!!!!!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-25-2001, 11:37 AM   #1
    Katie
    Junior Member
     
    Join Date: Dec 2000
    Location: Sacramento, CA USA
    Posts: 23
    Katie HB User
    breaking out at 11 weeks of Accutane?!!!!!!

    Hi guys. I am so frustrated. It's been almost 11 weeks of accutane and I broke out last week with all these cysts. It was clear last week so I think it may have something to do with being on my second month of orthotri-cyclen. technically it's my second month, but I've been on and off it for couple months now.....But being on my acutane so many weeks I really thought it would help with initial breakouts of Ortho....The doc reasurred me that if ORtho was making me break out(like I thought it was)Accutane would counteract that. Well what am I to do? Do you guys know any fast way to shrink cysts the size of Mt Everest? Maybe I should get cortisone shots? Someone please give me some incouraging advice.

     
    Sponsors Lightbulb
       
    Old 02-25-2001, 03:58 PM   #2
    Shelley E
    Newbie
     
    Join Date: Feb 2001
    Location: Ontario, Canada
    Posts: 4
    Shelley E HB User
    Re: breaking out at 11 weeks of Accutane?!!!!!!

    HI Katie
    I was on Accutane and it is normal to break out even more during the first 2-4 months (I did and so did my cousin). It is just that your body needs to adjust to the overload of syn. vit A. My acne started to fade at about 5-6 months of Accutane treatment and did not clear up completely for a few months after I stopped taking it. I hope your acne goes away forever - mine came back almost just as bad 2 yrs later!

    ------------------

     
    Old 02-25-2001, 07:21 PM   #3
    Karyn
    Newbie
     
    Join Date: Dec 2000
    Posts: 5
    Karyn HB User
    Re: breaking out at 11 weeks of Accutane?!!!!!!

    Yeah I can relate. I'm on my 10th week of my Acc. course & one week I'll be totally clear, then the next I'll see a pimple or two. Last week I had 3 deep ones at the same time! I've never had so many cysts at once b4. But I just continued to use neosporin on them & they went down after a week or so without any marks=) As long as they don't leave scars & my face is relatively clear, I'm happy with Accutane...no other med has done some much for my face=)
    Good luck!

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:50 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!